# SDR DALA2022081105473

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 AWR. A.A. AD "EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640, S-14L BY ERA 570000-14. CORRECTIVE ACTION: SUMMARY OF NRC:00174 IN ACORDING WITH DELTA ENGINEERING NO FURTHER ACTION IS REQUIRED. REF ERA 570000-14. (2359534)
